Record number :
2440799
Title of article :
L-limited and Almost L-limited Sets in Dual Banach Lattices
Author/Authors :
Ardakani, H Yazd University , Modarres Mosadegh, S. Yazd University , Salimi, M Farhangian University , Moshtaghioun, S.M. Yazd University
Pages :
17
From page :
147
To page :
163
Abstract :
Following the concept of L-limited sets in dual Banach spaces introduced by Salimi and Moshtaghioun, we introduce the con-cept of almost L-limited sets in dual Banach lattices and then by a class of disjoint limited completely continuous operators on Banach lattices, we characterize Banach lattices in which almost L-limited subsets of their dual, coincide with L–limited sets
Keywords :
L-limited set , limited completely continuous operator , Gelfand–Phillips property
Journal title :
Astroparticle Physics
Serial Year :
2018
Link To Document :
بازگشت